By Topic

Parameterization of Suboptimal Solutions of the Nehari Problem for Infinite-Dimensional Systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Kashima, K. ; Tokyo Inst. of Technol., Tokyo ; Yamamoto, Y. ; Ozbay, H.

The Nehari problem plays an important role in Hinfin control theory. It is well known that Hinfin control problem can be reduced to solving this problem. This note gives a parameterization of all suboptimal solutions of the Nehari problem for a class of infinite-dimensional systems. Many earlier solutions of this problem are seen to be special cases of this new parameterization. It is also shown that for finite impulse response systems this parameterization takes a particularly simple form.

Published in:

Automatic Control, IEEE Transactions on  (Volume:52 ,  Issue: 12 )